# SDR DALA2025082606339

- Difficulty date: August 24, 2025
- Submitted: August 26, 2025
- Operation: Air carrier
- Aircraft: N192DN
- Make and model: Boeing 767332
- Aircraft serial: 28449
- Aircraft time: 119,539 hours, 17,872 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE FOUND ON FUSELAGE BETWEEN FRAMES 1175 AND 1197 LEFT AT STR 20L.   REMOVED DAMAGE PER B767 SRM 53-00-01-2R-29 FIG 201. RII PERFORMED HFEC SURFACE SCAN OF CUT OUT AREA PER B767 NDT 51-00-19 NO FAULTS NOTED. C/W INSTRUCTIONS OF ERA 628660- 14 REV ORG SECTION I REPETITIVE INSP TO BE ACCOMPLISHED PER LOG 1661151. RII INSP OF REPAIR C/W IAW ERA 628660-14 REV ORG. (1161345)
